MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884752513
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 9/27/2017.
 
Event or Problem Description
The customer states that the guide wire coiled when the ng tube was being feed over it and lost position in the bowel.No injury has been noted.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.There were no samples received for evaluation.Because a sample was not available for evaluation, a root cause analysis could not be conducted to determine the root cause of this reported issue.If samples are received at a later date, this complaint will be re-opened and the investigation continued.The process is running according to product specifications meeting quality acceptance criteria.A corrective action is not deemed necessary at this time.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125
cuidad industrials
tijuana,na 22444
MX  22444
MDR Report Key6897954
Report Number9612030-2017-05185
Device Sequence Number800214
Product Code KNT
UDI-Device Identifier10884521009677
UDI-Public10884521009677
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2018
Device Model Number8884752513
Device Catalogue Number8884752513
Device Lot Number703190964X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer08/29/2017
Initial Report FDA Received Date09/27/2017
Supplement Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1